Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The Brauer group of a closed category

Author: J. Fisher-Palmquist
Journal: Proc. Amer. Math. Soc. 50 (1975), 61-67
MSC: Primary 18G99; Secondary 13A20
MathSciNet review: 0393195
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Brauer group of a finitely bicomplete closed category is defined. This group gives known Brauer groups for the appropriate choices of the closed category. There is a Brauer group functor from the category of commutative monoids in the closed category to the category of Abelian groups.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18G99, 13A20

Retrieve articles in all journals with MSC: 18G99, 13A20

Additional Information

PII: S 0002-9939(1975)0393195-5
Keywords: Closed category, Brauer group, monoid, atom, dense, equivalence of categories, monoidal category
Article copyright: © Copyright 1975 American Mathematical Society